Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Khromov A. P., Koroleva O. A. Integral operator with kernel having jumps on broken lines. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2012, vol. 12, iss. 2, pp. 6-13. DOI: 10.18500/1816-9791-2012-12-2-6-13

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
21.05.2012
Full text:
(downloads: 140)
Language: 
Russian
Heading: 
UDC: 
517.984

Integral operator with kernel having jumps on broken lines

Autors: 
Khromov August Petrovich, Saratov State University
Koroleva Olga Arturovna, Saratov State University
Abstract: 

 In this paper we study equiconvergence expansions in trigonometric Fourier series, and in eigenfunctions and associated functions of an integral operator whose kernel suffers jumps at the sides of the square inscribed in the unit square. 

References: 
  1. Хромов А. П. Интегральные операторы с ядрами, раз- рывными на ломаных линиях // Мат. сб. 2006. Т. 197, № 11. C. 115–142.
  2. Корнев В. В., Хромов А. П. О равносходимости раз- ложений по собственным функциям интегральных опе- раторов с ядрами, допускающими разрывы производ- ных на диагоналях // Мат. сб. 2001. Т. 192, № 10. C. 33–50.